Vol. 71, No. 2, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The exact Bergman kernel and the kernels of Szegő type

Saburou Saitoh

Vol. 71 (1977), No. 2, 545–557
Abstract

A relation between the magnitudes of the exact Bergman kernel and a product of two kernels of Szegő type is given. The method is turned to the establishment of a positive definiteness of a period matrix of a product of two kernels of Szegő type. The positive definiteness leads to some completeness theorems of such products.

Mathematical Subject Classification
Primary: 30A52, 30A52
Milestones
Received: 30 August 1976
Published: 1 August 1977
Authors
Saburou Saitoh